Skip to main content

On the Bit-Size of Non-radical Triangular Sets

  • Conference paper
  • First Online:
Mathematical Aspects of Computer and Information Sciences (MACIS 2017)

Part of the book series: Lecture Notes in Computer Science ((LNTCS,volume 10693))

  • 526 Accesses

Abstract

We present upper bounds on the bit-size of coefficients of non-radical purely lexicographical Gröbner bases (triangular sets) in dimension zero. This extends a previous work [4], constrained to radical triangular sets; it follows the same technical steps, based on interpolation. However, key notion of height of varieties is not available for points with multiplicities; therefore the bounds obtained are thus less universal and depend on some input data. We also introduce a related family of non-monic polynomials that have smaller coefficients, and smaller bounds. It is not obvious to compute them from the initial triangular set though.

Work supported by the JSPS grant Wakate B No. 50567518.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Subscribe and save

Springer+ Basic
$34.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 39.99
Price excludes VAT (USA)
  • Available as EPUB and PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Similar content being viewed by others

References

  1. Aubry, P., Lazard, D., Moreno Maza, M.: On the theories of triangular sets. J. Symb. Comput. 28(1–2), 45–124 (1999)

    MathSciNet  MATH  Google Scholar 

  2. Chen, C., Moreno-Maza, M.: Algorithms for computing triangular decomposition of polynomial systems. J. Symb. Comput. 47(6), 610–642 (2012)

    Article  MathSciNet  MATH  Google Scholar 

  3. Dahan, X.: Size of coefficients of lexicographical Gröbner baes. In: ISSAC 2009, pp. 117–126. ACM (2009)

    Google Scholar 

  4. Dahan, X., Schost, É.: Sharp estimates for triangular sets. In: ISSAC 2004, pp. 103–110. ACM Press (2004)

    Google Scholar 

  5. Dahan, X.: GCD modulo a primary triangular set of dimension zero. In: Proceedings of ISSAC 2017, pp. 109–116. ACM, New York (2017)

    Google Scholar 

  6. Moreno Maza, M., Lemaire, F., Xie, Y.: The RegularChains library (2005)

    Google Scholar 

  7. Hubert, E.: Notes on triangular sets and triangulation-decomposition algorithms I: polynomial systems. In: Winkler, F., Langer, U. (eds.) SNSC 2001. LNCS, vol. 2630, pp. 1–39. Springer, Heidelberg (2003). https://doi.org/10.1007/3-540-45084-X_1

    Chapter  Google Scholar 

  8. Mantzaflaris, A., Schost, É., Tsigaridas, E.: Sparse rational univariate representation. In: ISSAC 2017, p. 8 (2017)

    Google Scholar 

  9. Mehrabi, E., Schost, É.: A softly optimal monte carlo algorithm for solving bivariate polynomial systems over the integers. J. Complex. 34, 78–128 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  10. Rouillier, F.: Solving zero-dimensional systems through the rational univariate representation. Appl. Algebra Eng. Commun. Comput. 9(5), 433–461 (1999)

    Article  MathSciNet  MATH  Google Scholar 

  11. Wang, D.: Elimination Methods. Texts and Monographs in Symbolic Computation. Springer, Vienna (2012). https://doi.org/10.1007/978-3-7091-6202-6

    Google Scholar 

  12. Yamashita, T., Dahan, X.: Bit-size reduction of triangular sets in two and three variables. In: SCSS 2016. EPiC Series in Computing, vol. 39, pp. 169–182 (2016)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Xavier Dahan .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2017 Springer International Publishing AG

About this paper

Check for updates. Verify currency and authenticity via CrossMark

Cite this paper

Dahan, X. (2017). On the Bit-Size of Non-radical Triangular Sets. In: Blömer, J., Kotsireas, I., Kutsia, T., Simos, D. (eds) Mathematical Aspects of Computer and Information Sciences. MACIS 2017. Lecture Notes in Computer Science(), vol 10693. Springer, Cham. https://doi.org/10.1007/978-3-319-72453-9_19

Download citation

  • DOI: https://doi.org/10.1007/978-3-319-72453-9_19

  • Published:

  • Publisher Name: Springer, Cham

  • Print ISBN: 978-3-319-72452-2

  • Online ISBN: 978-3-319-72453-9

  • eBook Packages: Computer ScienceComputer Science (R0)

Publish with us

Policies and ethics

pFad - Phonifier reborn

Pfad - The Proxy pFad of © 2024 Garber Painting. All rights reserved.

Note: This service is not intended for secure transactions such as banking, social media, email, or purchasing. Use at your own risk. We assume no liability whatsoever for broken pages.


Alternative Proxies:

Alternative Proxy

pFad Proxy

pFad v3 Proxy

pFad v4 Proxy